# SDR SWAA981959

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND CORRODED L-ANGLE FOR FLOORBOARD AND CENTER BULKHEAD PANEL AT BS 500D, STR 25L TO 25R.  REMOVED AND REPLACED PER BOEING SRM.  REPAIRED PER BOEING SRM.
